Private importing
Shopping Guide
    Request Form     Request Form for Corporate Service

Product Overview/Feature

  • Generic
  • JP

Code:001515-001

Ambroxol Hydrochloride Oral Solution 0.3% Nichi-Iko : 5 ml x 126 bottles

Sale Price:US$265.00

Warehouse Japan1
Manufacturer Nichi-Iko Pharmaceutical
Brand Nichi-Iko Pharmaceutical
JAN Code 4987376329613
GS1 14987376329610
Ingredient Code 2239001
Shipping Schedule 5 to 10 working days after payment

Description

This medicine promotes mucus secretion in lung and airway and enhances ciliary movement to make expectoration easier. It also normalizes mucus secretion in paranasal sinus and enhances ciliary movement to make pus discharge easier in chronic sinusitis.
It is usually used for expectoration of acute bronchitis, bronchial asthma, chronic bronchitis, bronchiectasis, pulmonary tuberculosis, pneumoconiosis and difficulty in expectoration after surgery or pus discharge of chronic sinusitis.

Presentation

Feature

Liquid

Active Ingredients

5ml:Ambroxol Hydrochloride15.0mg

Effect/Efficacy

This medicine promotes mucus secretion in lung and airway and enhances ciliary movement to make expectoration easier. It also normalizes mucus secretion in paranasal sinus and enhances ciliary movement to make pus discharge easier in chronic sinusitis.
It is usually used for expectoration of acute bronchitis, bronchial asthma, chronic bronchitis, bronchiectasis, pulmonary tuberculosis, pneumoconiosis and difficulty in expectoration after surgery or pus discharge of chronic sinusitis.

Usage/Dosage

In general, for adults, take 1 packet (5ml) (15mg of the active ingredient) at a time, 3 times a day. The dosage may be adjusted according to disease, age and symptoms of the patient.

Strictly follow the instructions.

DO NOT use this medicine besides oral administration. Take this medicine immediately after opening the packet and discard the liquid left in the packet.

If you miss a dose, take a dose as soon as you remember. However, if it is almost time for the next dose, skip the missed dose and follow your regular dosing schedule. You should never take two doses at one time.

If you accidentally take more than your prescribed dose, consult with your doctor or pharmacist.

Do not stop taking this medicine unless your doctor instructs you to do so.

Cautions

Contraindication

The most commonly reported adverse reactions include angioedema (edema of face/eyelid/lip), rash, hives, urticarial erythema, itch and stomach discomfort. If any of these symptoms occur, consult with your doctor or pharmacist.

The symptoms described below are rarely seen as initial symptoms of the adverse reactions indicated in brackets. If any of these symptoms occur, stop taking this medicine and see your doctor immediately.
 - rash, face edema, respiratory distress [shock, anaphylactoid reaction]
 - fever, bloodshot eyes, general malaise [mucocutaneous-ocular syndrome]

The above symptoms do not describe all the adverse reactions to this medicine. Consult with your doctor or pharmacist if you notice any symptoms of concern other than those listed above.